Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 53712, 3 pages
http://dx.doi.org/10.1155/IJMMS/2006/53712

On the basis number of the corona of graphs

Department of Mathematics, Yarmouk University, Irbid 211-63, Jordan

Received 5 February 2005; Revised 19 June 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Shakhatreh and Ahmad Al-Rhayyel, “On the basis number of the corona of graphs,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 53712, 3 pages, 2006. https://doi.org/10.1155/IJMMS/2006/53712.